# SDR SWAA2025081403232

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 70,625 hours, 42,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Frayed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR EMERGENCY EXIT SLIDE SKIRT WORN AND FRAYED.   R & R AFT GALLEY SERVICE DOOR EMERGENCY EXIT SLIDE IAW AMM 25-66-01.   INSPECTION C/W R&R AFT GALLEY SERVICE DOOR EMERGENCY EXIT SLIDE IAW AMM 25-66-01
